# SDR USAA040407

- Difficulty date: August 6, 2004
- Submitted: September 9, 2004
- Operation: Air carrier
- Aircraft: N592US
- Make and model: Boeing 737301
- Aircraft serial: 23937
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 4 Slat Assy
- Part time: 50,576 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND L/E SLAT CRACKED 3.5 INCHES, OUTBOARD, LOWER, TRAILING EDGE, NR 4 SLAT ASSEMBLY.  INSTALLED DOUBLER PER SRM 57-43-01.  (M)
